# SDR AWXA200401201

- Difficulty date: October 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721900000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 LT AT FR 66. MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y1292 LT FROM FR 64 TO FR 66; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW SRM 51-72-11.
